Pacific Journal of Mathematics

Complete mappings of finite groups.

L. J. Paige

Article information

Source
Pacific J. Math., Volume 1, Number 1 (1951), 111-116.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102613157

Mathematical Reviews number (MathSciNet)
MR0043080

Zentralblatt MATH identifier
0043.02404

Subjects
Primary: 20.0X

Citation

Paige, L. J. Complete mappings of finite groups. Pacific J. Math. 1 (1951), no. 1, 111--116. https://projecteuclid.org/euclid.pjm/1102613157


Export citation

References

  • [1] P. Bateman, Complete mappings of infinite groups, Amer. Math. Monthly 57 (1950), 621-622.
  • [2] R. H. Bruck, Finite nets, /. numerical invariants, Canadian Journal of Mathematics (To be published).
  • [3] H. B. Mann, The construction of orthogonal Latin squares, Ann. Math. Statistics, 13 (1942), 418-423.
  • [4] H. B. Mann, On orthogonal Latin squares,Bull. Amer. Math. Soc, 50 (1944), 249-257.
  • [5] L. J. Paige, A note on finite abelian groups, Bull. Amer. Math. Soc, 53 (1947), 590-593.
  • [6] Neofields, Duke Math. J., 16 (1949), 39-60.